# SDR A6WA200840594

- Difficulty date: September 26, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 16,388 hours, 14,824 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P894
- Condition: Odor
- Location: Apu Bay
- Part time: 14,565 hours, 16,341 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT PAC HAS OIL SMELL WHILE ON APU AIR. OILY SMELL DISSIPATES WHILE ON 10TH STAGE BLEED AIR.  REMOVED AND REPLACED APU IAW AMM 49-10-00, OPS CHECK GOOD. (K)
